Affine Curves in Characteristic p.

Werner Lütkebohmert

Mathematische Zeitschrift (1980)

  • Volume: 171, page 231-232
  • ISSN: 0025-5874; 1432-1823

How to cite


Lütkebohmert, Werner. "Affine Curves in Characteristic p.." Mathematische Zeitschrift 171 (1980): 231-232. <>.

author = {Lütkebohmert, Werner},
journal = {Mathematische Zeitschrift},
keywords = {characteristic p; affine curve as set-theoretic complete intersection},
pages = {231-232},
title = {Affine Curves in Characteristic p.},
url = {},
volume = {171},
year = {1980},

AU - Lütkebohmert, Werner
TI - Affine Curves in Characteristic p.
JO - Mathematische Zeitschrift
PY - 1980
VL - 171
SP - 231
EP - 232
KW - characteristic p; affine curve as set-theoretic complete intersection
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.